On the behavior of one class of mappings acting upon domains with locally quasiconformal boundary

  • E. Sevost’yanov Zhytomyr Ivan Franko State University; Institute of Applied Mathematics and Mechanics of the National Academy of Sciences of Ukraine, Slovyansk, Donetsk region.
  • O. Dovhopiatyi Zhytomyr State University named after Ivan Franko
  • N. Ilkevych Zhytomyr State University named after Ivan Franko
  • M. Androshchuk Zhytomyr State University named after Ivan Franko
Keywords: mappings with a finite distortion, quasiconformal mappings, boundary behavior

Abstract

UDC 517.5

We study the mappings satisfying the so-called inverse Poletsky inequality. We consider mappings of the domains with quasiextreme distance, domains with locally quasiconformal boundary, and domains regular (in a sense of prime ends) onto the domains with locally quasiconformal boundary, regular domains, or domains that are locally Hölder equivalent to a half ball on their boundary. For these mappings, we prove their Hölder logarithmic continuity in a neighborhood of points of the boundary.

References

E. A. Sevost'yanov, On logarithmic Hölder continuity of mappings on the boundary, Ann. Fenn. Math., 47, 251–259 (2022).

E. A. Sevost'yanov, S. O. Skvortsov, O. P. Dovhopiatyi, On nonhomeomorphic mappings with the inverse Poletsky inequality, J. Math. Sci., 252, № 4, 541–557 (2021).

O. Martio, S. Rickman, J. Väisälä, Distortion and singularities of quasiregular mappings, Ann. Acad. Sci. Fenn. Math., 465, 1–13 (1970).

S. Rickman, Quasiregular mappings, Springer-Verlag, Berlin (1993).

O. Martio, V. Ryazanov, U. Srebro, E. Yakubov, Moduli in modern mapping theory, Springer Sci.-Business Media, LLC, New York (2009).

M. Vuorinen, Exceptional sets and boundary behavior of quasiregular mappings in $n$-space, Ann. Acad. Sci. Fenn. Math. Diss., 11, 1–44 (1976).

M. Vuorinen, On the existence of angular limits of $n$-dimensional quasiconformal mappings, Ark. Math., 18, 157–180 (1980).

J. Väisälä, Lectures on $n$-dimensional quasiconformal mappings, Lecture Notes in Math., 229, Springer-Verlag, Berlin etc. (1971).

R. Näkki, Prime ends and quasiconformal mappings, J. Anal. Math., 35, 13–40 (1979).

Д. А. Ковтонюк, В. И. Рязанов, К теории простых концов для пространственных областей, Укр. мат. журн., 67, № 4, 467–479 (2015).

O. Dovhopiatyi, On the possibility of joining two pairs of points in convex domains using paths, Праці Інституту прикладної математики і механіки НАН України, 47, № 1, 3–12 (2023).

E. A. Sevost'yanov, S. A. Skvortsov, On the convergence of mappings in metric spaces with direct and inverse modulus conditions, Ukr. Math. J., 70, № 7, 1097–1114 (2018).

M. Vuorinen, Conformal geometry and quasiregular mappings, Lecture Notes in Math., 1319, Springer-Verlag, Berlin etc. (1988).

N. S. Ilkevych, E. A. Sevost'yanov, S. A. Skvortsov, On the global behavior of inverse mappings in terms of prime ends, Ann. Fenn. Math., 46, 371–388 (2021).

K. Kuratowski, Topology, vol. 2, Academic Press, New York, London (1968).

O. Martio, J. Sarvas, Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. Math., 4, 384–401 (1978/1979).

F. W. Gehring, O. Martio, Quasiextremal distance domains and extension of quasiconformal mappings, J. Anal. Math., 45, 181–206 (1985).

Published
02.06.2024
How to Cite
Sevost’yanov, E., O. Dovhopiatyi, N. Ilkevych, and M. Androshchuk. “On the Behavior of One Class of Mappings Acting Upon Domains With Locally Quasiconformal Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 76, no. 5, June 2024, pp. 751 -64, doi:10.3842/umzh.v76i5.7899.
Section
Research articles